Dr. Umesh Jain is now exclusively responsible for TotallyADD.com and its content

Reply To: Vyvanse long term effects

Reply To: Vyvanse long term effects2013-10-10T13:38:37+00:00

The Forums Forums Medication Vyvanse Vyvanse long term effects Reply To: Vyvanse long term effects

#122391

kc5jck
Participant
Post count: 845

My son’s girlfriend takes Vyvanse.  I’ll check with her about any side effects she may have noticed.  However, from where I sit, she’s drop dead gorgeous and really upbeat and outgoing, so I don’t think she has had any of the effects you are experiencing.

By all means, talk with your doctor about this.  In the mean time, I would search the internet and learn what I could.  Keep in mind that there is a lot of misinformation and outright lies about anything you choose to research, so beware the source.  Armed with what education you can get, go talk with your pharmacist.  They often are more aware and more familiar with the drugs they handle than are the doctors.  They may also have suggestions for an alternative medication.

Your symptoms may be unrelated to Vyvanse but are caused by diet, hormones, environment, other medication or combination of meds.  (My son experienced a variety of seemingly unrelated weird symptoms from the antibiotic Minocycline after about six months.  So keep in mind delayed reaction.)

Finally, I’ve not heard of anyone experiencing what you describe with Vyvanse.  But then, I wouldn’t have any reason to know.

Oh, .  .  .  and for the sake of others on the site, let us know what you find out.

 

 

REPORT ABUSE